# SDR UALA2013071104825

- Difficulty date: July 10, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 50,061 hours, 20,124 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD OVERWING FAIRING, FWD EMERGENCY LIGHT CONNECTOR BACKSHELL WIRE SUPPORT BROKEN.   REPLACED BACKSHELL, OP CHECKED OK.
